Is It True Calcification Of The Joints

Illustration of Is It True Calcification Of The Joints
Illustration: Is It True Calcification Of The Joints

.doc, my mother experienced a calcification of the joints, she said the doctor at the Puskesmas then was told to check the complete laboratory, after that the results I brought to the Puskesmas again … and the doctor only said that my mother had calcification of the joints only. . then given medicine but after the drug runs out there is no feeling of relief on his feet which complained of the pain they will be. How is the right way to relieve pain doc. Almost every day, complain about pain and can’t sleep

1 Answer:

Hello Norma, thank you for asking HealthReplies.com.


Let me introduce myself that Dr. Rio will answer your question.


Calcification of bones and joints is often experienced by older people. Calcification of bones and joints can be caused by many things. Based on the complaints that your mother has, there are several possible diseases that cause pain in the legs, namely:

Osteoarthritis
Arthritis Gout
Rheumatoid arthritis

Plantar fascitis, etc.

The above disease has almost the same signs and symptoms. And the handling for complaints is also almost the same. The drug given cannot immediately eliminate complaints forever, it is usually given to eliminate complaints temporarily by administering drugs related to the diagnosed disease. If the drug runs out and complaints are still felt, consult again about the development of your mother's condition to the nearest doctor.


Currently there are several things your mother can do to reduce complaints, such as:

Enough rest.
Warm or cold water compresses on the affected leg can reduce symptoms.
Regular exercise.
Maintain a healthy diet, and if you experience excess weight / obesity you should do a diet program to reduce weight.
Taking pain medication given by a doctor, if it runs out and complaints are still settled you should consult the doctor regularly.
Do physiotherapy.

That's all the answers I can give. Thank you :)

: by

Related Question

The Body Feels Weak, Dizzy, And Cough With Phlegm?

The Body Feels Weak, Dizzy, And Cough With Phlegm?

(6 months ago)

I want to ask my body the same as my head after work feels weak and dizzy and I always take headache medication but I am afraid that if I often take too much medicine for fear of m... Read more

Signs Of Miscarriage Blood Symptoms?

Signs Of Miscarriage Blood Symptoms?

(7 months ago)

I want to ask if there is a miscarriage of blood? Is there a lot that comes out right away or not?... Read more

The Cause Of Mood Often Changes Is Not Clear?

The Cause Of Mood Often Changes Is Not Clear?

(7 months ago)

Good afternoon, I’ve posted this too … but it seems like my question disappeared, hello, I’m 19 years old. I want to ask … my mood always changes unclearly.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *